# SDR 2007FA0000788

- Difficulty date: August 10, 2007
- Submitted: September 13, 2007
- Operation: General aviation
- Aircraft: N911KB
- Make and model: Urocop EC135P1
- Aircraft serial: 0013
- Engine: Pwa PW206B
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8168776007
- Part serial: 98034357
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EEC CAUSED ENGINE TO DROP FROM FULL POWER TO IDLE IN CRUISE FLIGHT WITH AN ENGINE FAILURE AND ENGINE MANUAL HORN AND LIGHT.  (K)
